# SDR CALA2013092700702

- Difficulty date: September 27, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N79279
- Make and model: Boeing 737824
- Aircraft serial: 31597
- Aircraft time: 33,580 hours, 11,541 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11131
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW EA 5310-04716 REV E OP 2 STEP 4 & AD 2009-01-02.  FRAME AT BS 440L SHOWS CRACK INDICATION BETWEEN STRINGER 8L & 9L AT BAIR CONDITION OUTLET EXTRUSSION BRACKET INBD FASTENER LOCATION.  REPAIRED IAW EA 5310 04716-REV E OP2.
